# SDR FDEA202502260296

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327534920000
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CROSSBEAM AT FR64 BETWEEN -Y1456 AND -Y1959 REQUIRES   EVALUATION FOR CONFORMITY.  THE EXISTING REPAIR ON MAIN DECK CROSSBEAM AT FR64 BETWEEN -Y1456 AND -Y1959 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM53-10-15-201 FIG211. BUT TWO   CRACKS FOUND. REPAIRED THE CRACKS PER EA 6-5310-T0382474 P1. TITLE: FUSELAGE -   MAINFRAME - CRACK ON CROSSBEAM AT FR64 BETWEEN -YC AND -YB. EO 6-5100-7-5000 D7 PT1   WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND CLASSIFIED AS   MAJOR PER GMM6-2-100. SEE WRI 53106055 FOR WORK DETAILS.
